# SDR COMA2008121650026

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 35,775 hours, 33,277 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 7680941
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DCA TO HSV RECEIVED FUEL IMBALANCE MSG.  EMERGENCY DECLARED, A/C DIVERTED TO CHA, LANDED SAFELY.  REMOVED AND REPLACED RIGHT FUEL COMPENSATOR.
